Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Home
About the Journal
Editorial Board
Peer Review Process
Publication Ethics
Instructions for Authors
Current
Archives
Open Access
Indexing
Contact
About
Copyright and Licensing
Author Charges
AI Policy
Self-Archiving Policy
Digital Preservation Policy
Publisher Information
Submissions
Editorial Masthead
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 2 No. 1 (2026): Journal of Modern Mathematical Studies
Vol. 2 No. 1 (2026): Journal of Modern Mathematical Studies
Published:
2026-03-31
Articles
A New Approach to Universal Measurability
E.A. Reznichenko, Yu.V. Sadovnichiy (Author)
6-14
PDF
Inverse Systems of Intuitionistic Fuzzy Topological Spaces of Soft Sets
S. Bayramov, K. Veliyeva, N. Museyibova (Author)
15-25
PDF
On Baire Property of Spaces of Measurable Functions
A. Osipov (Author)
26-31
PDF
Artificial Intelligence and Foundations of Mathematics
P.S. Pankov, S.B. Tagaeva, G.M. Kenenbaeva (Author)
32-39
PDF
A Mixed Problem For Partial Differential Equations of Parabolic Type With Involution
A. Akhmedov, Ch. Abdullaeva, T. Isakov, N.N. Kurbanbayeva (Author)
40-55
PDF
Hölder’s Generalized Inequality on the Space of Upper Semi-Continuous Functions
A.A. Zaitov, M.R. Eshimbetov (Author)
56-61
PDF
New Class of M-matrices or a Generalization of the Magic Square
A.B. Baizakov, K.A. Aitbaev, M.M. Sharshenbekov (Author)
62-69
PDF
On the Impact of the Soft Symmetric Power Functor SP n on Soft Almost-Open and Soft Pseudo-Open Mappings
N.K. Mamadaliyev, B.M. Toshbuvayev (Author)
70-83
PDF
Products of Vectors in Max-Plus Algebra
Y.N. Abduraimov, M.R. Eshimbetov (Author)
86-92
PDF
On Exponential Mappings
E.N. Zhusupbekova, B.E. Kanetov (Author)
93-103
PDF
About H-bounded Topological Groups
U.A. Saktanov (Author)
104-111
PDF
Asymptotic Expansion of the Solution to One Problem of Ali Hasan Nayfeh
D.A. Tursunov, Z.M. Sulaimanov (Author)
112-120
PDF
Latest publications
Information
For Readers
For Authors
For Librarians